JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NEW APPROXIMATION SCHEME FOR FIXED POINTSOF ASYMPTOTICALLY ø-HEMICONTRACTIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NEW APPROXIMATION SCHEME FOR FIXED POINTSOF ASYMPTOTICALLY ø-HEMICONTRACTIVE MAPPINGS
Kim, Seung-Hyun; Lee, Byung-Soo;
  PDF(new window)
 Abstract
In this paper, we introduce an asymptotically -hemicontractive mapping with a -normalized duality mapping and obtain some strongly convergent result of a kind of multi-step iteration schemes for asymptotically -hemicontractive mappings.
 Keywords
-nonexpansive mappings;-uniformly L-Lipschitzian mappings;asymptotically -nonexpansive mappings;asymptotically -pseudocontractive mappings;asymptotically -hemicontractive mappings;Banach spaces;
 Language
English
 Cited by
 References
1.
Y. J. Cho, H. Zhou and G. Guo, Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. Math. Appl. 47 (2004), no. 4-5, 707-717. crossref(new window)

2.
R. Glowinski and P. Le Tallec, Augmented Lagrangian and Operator-Splitting Methods in Nonlinear Mechanics, SIAM, Philadelphia, 1989.

3.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 35 (1972), 171-174. crossref(new window)

4.
G. Isac and Jinlu Li, The convergence property of Ishikawa iteration schemes in noncompact subsets of Hilbert spaces and its applications to complementarity theory, Comput. Math. Appl. 47 (2004), no. 10-11, 1745-1751. crossref(new window)

5.
M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl. 251 (2000), no. 1, 217-229. crossref(new window)

6.
E. U. Ofoedu, Strong convergence theorem for uniformly L-Lipschitzian asymptotically pseudocontractive mapping in real Banach space, J. Math. Anal. Appl. 321 (2006), no. 2, 722-728. crossref(new window)

7.
B. E. Rhoades, A comparison of various definitions of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 257-290. crossref(new window)

8.
B. E. Rhoades and Stefan M. Soltuz, The equivalence between Mann-Ishikawa iterations and multistep iteration, Nonlinear Anal. 58 (2004), no. 1-2, 219-228. crossref(new window)

9.
J. Schu, Iterative construction of fixed point of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158 (1991), no. 2, 407-413. crossref(new window)

10.
X. Weng, Fixed point iteration for local strictly pseudo-contractive mapping, Proc. Amer. Math. Soc. 113 (1991), no. 3, 727-731. crossref(new window)

11.
H. K. Xu, Inequalities in Banach spaces with application, Nonlinear Anal. 16 (1991), no. 12, 1127-1138. crossref(new window)